Alert archive / Arkansas / River Flood Warnings in 2011

River Flood Warning 29, NWS Tulsa, OK

May 24, 2011Crawford County, Arkansas; Sequoyah County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 24, 2011, 8:25 AM CDT for Crawford County, Arkansas; Sequoyah County, Oklahoma. It took effect at May 24, 2011, 9:24 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
May 24, 2011, 8:25 AM CDT (13:25 UTC)
In effect from
May 24, 2011, 9:24 AM CDT
Expired
May 24, 2011, 9:23 PM CDT
In force
12 hr
Issued by
NWS Tulsa, OK
Flood severity
Minor

Counties Crawford County, AR, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 31 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Lee Creek near Van Buren LCR (VBRA4). The gauge peaked at 24.32 ft at May 24, 2011, 10:00 AM CDT.

actionminormoderatemajor10020030040005/2405/2505/26
Action stage
399 ft
Minor stage
401 ft
Moderate stage
404 ft
Major stage
405 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07250085, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

917 
WGUS44 KTSA 241325
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
825 AM CDT TUE MAY 24 2011


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN ARKANSAS...OKLAHOMA... 

  LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES. 
  
ARC033-OKC135-242125-
/O.NEW.KTSA.FL.W.0029.110524T1712Z-110525T0351Z/
/VBRA4.1.ER.110524T1712Z.110524T1800Z.110524T2151Z.UU/
825 AM CDT TUE MAY 24 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LEE CREEK NEAR VAN BUREN.
* FROM THIS AFTERNOON TO THIS EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  700 AM TUESDAY THE STAGE WAS 400.4 FEET. 
* FLOOD STAGE IS 401.0 FEET...WITH A CREST OF 401.9 EXPECTED THIS AFTERNOON.
* MINOR FLOODING IS FORECAST. 
* IMPACT...AT 402.0 FEET...ACCESS ROAD INTO TAILWATER PARK MAY BE 
  IMPASSABLE DUE TO HIGH WATER.

$$
5 follow-up statements
402 
WGUS84 KTSA 241416
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
916 AM CDT TUE MAY 24 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...OKLAHOMA...
 
  LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES. 
  
ARC033-OKC135-242216-
/O.EXT.KTSA.FL.W.0029.110524T1424Z-110525T0351Z/
/VBRA4.1.ER.110524T1424Z.110524T1800Z.110524T2151Z.UU/
916 AM CDT TUE MAY 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE LEE CREEK NEAR VAN BUREN.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM TUESDAY THE STAGE WAS ESTIMATED TO BE 400.4 FEET. 
* FLOOD STAGE IS 401.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...LEE CREEK NEAR VAN BUREN IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 401.9 FEET BY 
  THIS AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD 
  STAGE THIS EVENING.
* IMPACT...AT 402.0 FEET...ACCESS ROAD INTO TAILWATER PARK MAY BE 
  IMPASSABLE DUE TO HIGH WATER.

$$
659 
WGUS84 KTSA 241618
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1118 AM CDT TUE MAY 24 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...OKLAHOMA...
 
  LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES. 
  
ARC033-OKC135-250018-
/O.EXT.KTSA.FL.W.0029.000000T0000Z-110525T1200Z/
/VBRA4.1.ER.110524T1246Z.110524T1800Z.110525T0600Z.UU/
1118 AM CDT TUE MAY 24 2011

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
  THE LEE CREEK NEAR VAN BUREN.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1100 AM TUESDAY THE STAGE WAS 403.50 FEET. 
* FLOOD STAGE IS 401.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE LEE CREEK NEAR VAN BUREN WILL RISE TO NEAR 403.8 
  FEET THIS AFTERNOON.  THE RIVER WILL THEN FALL BLOW FLOOD STAGE BY 
  WEDNESDAY BEFORE DAWN.
* IMPACT...AT 404.0 FEET...TAILWATER PARK IS INUNDATED.  SOME 
  PERMANENT STRUCTURES IN THE PARK ARE FLOODED.  A RECREATIONAL 
  VEHICLE CAMPGROUND NEAR RENA ROAD MAY BE FLOODED.

$$
832 
WGUS84 KTSA 241953
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
253 PM CDT TUE MAY 24 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...OKLAHOMA...
 
  LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES. 
  
ARC033-OKC135-250353-
/O.EXT.KTSA.FL.W.0029.000000T0000Z-110525T0939Z/
/VBRA4.1.ER.110524T1246Z.110524T1600Z.110525T0339Z.UU/
253 PM CDT TUE MAY 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE LEE CREEK NEAR VAN BUREN.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM TUESDAY THE STAGE WAS ESTIMATED TO BE 401.50 FEET. 
* FLOOD STAGE IS 401.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE LEE CREEK NEAR VAN BUREN WILL RISE TO NEAR 402.4 
  FEET THIS EVENING.  THE RIVER WILL THEN FALL BLOW FLOOD STAGE BY 
  TONIGHT.
* IMPACT...AT 402.0 FEET...ACCESS ROAD INTO TAILWATER PARK MAY BE 
  IMPASSABLE DUE TO HIGH WATER. AT 404.0 FEET...TAILWATER PARK IS 
  INUNDATED.  SOME PERMANENT STRUCTURES IN THE PARK ARE FLOODED.  
  A RECREATIONAL VEHICLE CAMPGROUND NEAR RENA ROAD MAY BE FLOODED.

$$
841 
WGUS84 KTSA 250114
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
814 PM CDT TUE MAY 24 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...OKLAHOMA...
 
  LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES. 
  
ARC033-OKC135-250605-
/O.EXT.KTSA.FL.W.0029.000000T0000Z-110525T0605Z/
/VBRA4.1.ER.110524T1246Z.110524T1600Z.110525T0005Z.UU/
814 PM CDT TUE MAY 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE LEE CREEK NEAR VAN BUREN.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM TUESDAY THE STAGE WAS ESTIMATED TO BE 401.1 FEET. 
* FLOOD STAGE IS 401.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE LEE CREEK NEAR VAN BUREN WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 402.0 FEET...ACCESS ROAD INTO TAILWATER PARK MAY BE 
  IMPASSABLE DUE TO HIGH WATER.

$$
069 
WGUS84 KTSA 250223
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
923 PM CDT TUE MAY 24 2011


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
ARKANSAS...OKLAHOMA...
 
  LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES.
  
  
ARC033-OKC135-250253-
/O.CAN.KTSA.FL.W.0029.000000T0000Z-110525T0605Z/
/VBRA4.1.ER.110524T1246Z.110524T1600Z.110525T0003Z.UU/
923 PM CDT TUE MAY 24 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE LEE CREEK NEAR VAN BUREN.
* AT  915 PM TUESDAY THE STAGE WAS 396.7 FEET. 
* FLOOD STAGE IS 401.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE THIS EVENING.
* FORECAST...THE LEE CREEK NEAR VAN BUREN WILL CONTINUE FALLING AND 
  REMAIN BELOW FLOOD STAGE.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 24, 6:28 AM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, May 24, 6:28 AM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
628 AM CDT TUE MAY 24 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MVFR CEILINGS WILL CONTINUE TO SPREAD OVER MUCH OF THE AREA EARLY
THIS MORNING. ISOLATED SHOWERS WILL ALSO LINGER BUT NOT EXPECTED
TO SIGNIFICANTLY IMPACT AVIATION. LOW CEILINGS WILL GRADUALLY LIFT
AND MIX OUT BY AFTERNOON...WITH STRONG TO SEVERE THUNDERSTORMS
IMPACTING MUCH OF THE AREA FROM 00-08Z. ANY STORMS MOVING OVER A
FORECAST SITE WILL BRING A PERIOD OF IFR CONDITIONS.

&&

.PREV DISCUSSION... /ISSUED 420 AM CDT TUE MAY 24 2011/

DISCUSSION...

..OUTBREAK OF SEVERE STORMS EXPECTED LATER TODAY...INCLUDING THE
POTENTIAL FOR STRONG LONG-TRACK TORNADOES...

AS HAS BEEN SUGGESTED FOR THE PAST FEW DAYS...THE 00Z SUITE OF
MODELS ARE STILL POINTING TO A SEVERE WEATHER OUTBREAK ACROSS
ERN OK/NW AR LATE TODAY INTO TONIGHT.

A VERY STRONG PV ANOMALY CURRENTLY OVER AZ WILL EJECT INTO THE
PLAINS BY 00Z...WITH THE PARENT UPPER TROUGH GAINING A NEGATIVE
TILT AS MID LEVEL CYCLOGENESIS OCCURS OVER WESTERN KS. A 90-100 KT
300MB JET STREAK WILL PUNCH INTO SOUTHERN OK BY EARLY
EVENING...AND WILL EXTEND NORTHEAST WITH TIME UP INTO NORTHWEST
AR. A DRYLINE WILL MIX EAST INTO WESTERN OK BY AFTERNOON...TO THE
SOUTH OF DEEPENING LOW PRESSURE NEAR WOODWARD. 70S DEWPOINT AIR IS
CURRENTLY LIFTING NORTH OVER TX AND WILL LIKELY LIFT UP INTO
CENTRAL/SOUTHERN OK AHEAD OF THE DRYLINE BY AFTERNOON. STEEP LAPSE
RATES ALONG WILL ADVECT OVER THIS MOIST AXIS...RESULTING IN VERY
UNSTABLE CONDITIONS FORECAST /4000-5000 J/KG CAPE/ AHEAD OF THE
DRYLINE. THUNDERSTORMS SHOULD ERUPT ALONG THE DRYLINE BY 21Z...AS
UPPER DIFFLUENCE/FORCING WILL BE APTLY TIMED DURING THE PEAK
HEATING OF THE DAY. DEEP LAYER SHEAR IN EXCESS OF 50 KTS ORIENTED
NEARLY ORTHOGONAL TO THE DRYLINE COMBINED WITH 4000-5000J/KG OF
CAPE WILL RESULT IN RAPID TRANSITION TO SUPERCELLS WITH VERY LARGE
HAIL/DAMAGING WINDS. IN ADDITION...DUE TO THE LOW LVL CYCLOGENESIS
TAKING PLACE...WINDS AT ALL LEVELS WILL BE STRONG...INCLUDING THE
LOWEST 1 KM. WITH VERY UNSTABLE CONDITIONS AND LARGE CYCLONICALLY
CURVED HODOGRAPHS...TORNADOGENESIS IS LIKELY WITH ANY RIGHT MOVING
SUPERCELL. SOME OF THESE MAY BE STRONG...LONG-TRACK TORNADOES. THE
MOST LIKELY AREA FOR THIS TO OCCUR WILL BE NEAR AND JUST TO THE
NORTH OF THE UPPER JET STREAK OVER CENTRAL OR SOUTH CENTRAL OK
EXTENDING INTO NORTHEAST OK WITH TIME.

THE MAIN UNCERTAINTY IN THIS FORECAST CENTERS ON AN OUTFLOW
BOUNDARY CURRENTLY DRAPED ACROSS THE FORECAST AREA. THE OUTFLOW
BOUNDARY...WHICH ARCS FROM WEST CENTRAL OK DOWN TO THE RED RIVER
AND OVER INTO SOUTHERN AR EARLY THIS MORNING...IS FORECAST TO LIFT
NORTH DURING THE DAY AS CYCLOGENESIS OCCURS OUT WEST. THE MAIN
QUESTION WILL BE HOW FAR NORTH THE BOUNDARY LIFTS. THE NAM LIFTS
THE BOUNDARY UP INTO FAR NORTHEAST OK AND NORTHWEST AR BY
00Z...MAINLY DUE TO ITS PLACEMENT OF WARM ADV CONVECTION OVER KS
EARLIER IN THE DAY. THE 00Z ECMWF HAS THIS CONVECTION FARTHER
NORTH...AND IS THUS FARTHER NORTH WITH RETREATING BOUNDARY. THE
LOCATION OF THIS BOUNDARY IS IMPORTANT FOR 2 REASONS. 1) ANY
SUPERCELL STORMS MOVING IN FROM THE WEST WHICH INTERACT WITH THIS
BOUNDARY COULD ENHANCE ITS TORNADIC POTENTIAL...AND 2) COOLER AND
MORE STABLE AIR ON THE NORTHEAST SIDE OF THE BOUNDARY WOULD LIMIT
THE SEVERE WEATHER POTENTIAL. IT WILL BE IMPORTANT IN FORECAST
UPDATES LATER TODAY TO FOLLOW WHERE THIS BOUNDARY ENDS UP.

SEVERE WEATHER POTENTIAL WILL COME TO AN END AFTER 06Z. A COLD
FRONT WILL SWEEP SOUTHEAST ACROSS THE REGION ON WEDNESDAY...AND
WILL EFFECTIVELY SHOVE THE RICH DEWPOINT AIR EAST OF THE FORECAST
AREA...PUTTING AN END TO SEVERE WEATHER CHANCES HERE.

ANOTHER VERY POTENT UPPER JET STREAK WILL PUNCH INTO THE CENTRAL
PLAINS ON FRIDAY. BY FRIDAY NIGHT...WARM ADVECTION TO THE NORTH OF
A STALLED FRONT NEAR THE RED RIVER WILL BRING STORM CHANCES TOWARD
SATURDAY MORNING FOR NE OK/NW AR.

IN THE WAKE OF THIS SYSTEM...A TRANSITION TO A MORE SUMMER LIKE
PATTERN IS FORECAST. THE UPPER JET RETREATS NORTH AND A LARGE
UPPER RIDGE DEVELOPS FROM TX NORTHEAST INTO THE MID-MISSISSIPPI
VALLEY. THIS SHOULD MAINTAIN A DRY FORECAST WITH TEMPS IN THE
UPPER 80S TO NEAR 90 GOING INTO NEXT WEEK.

LACY

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...14
Hazardous weather outlook, May 24, 5:17 AM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
517 AM CDT TUE MAY 24 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
517 AM CDT TUE MAY 24 2011

...OUTBREAK OF TORNADOES...SOME STRONG AND LONG TRACKED...LATE
THIS AFTERNOON AND EVENING...

...DANGEROUS FLOODING ONGOING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
 	AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET...AFTER 4 PM.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET...AFTERNOON.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET...AFTERNOON.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A WIDESPREAD...AND POTENTIALLY LIFE THREATENING...SEVERE WEATHER
EPISODE IS EXPECTED THIS AFTERNOON AND EVENING ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS. THE DEVELOPING WEATHER PATTERN IS
HIGHLY FAVORABLE FOR LONG TRACK SUPERCELLS CAPABLE OF STRONG OR
EVEN VIOLENT TORNADOES...SOFTBALL SIZE HAIL...AND WINDS IN EXCESS
OF 70 MPH. THESE STORMS WILL DEVELOP ACROSS CENTRAL OKLAHOMA LATE
THIS AFTERNOON AND SPREAD EASTWARD DURING THE EVENING.

A FEW THUNDERSTORMS WILL CONTINUE THIS MORNING ALONG A STATIONARY
FRONTAL BOUNDARY STRETCHING FROM NORTH CENTRAL OKLAHOMA INTO WEST
CENTRAL ARKANSAS. THESE STORMS WILL POSE A LIMITED THREAT FOR
SMALL HAIL THROUGH THE MORNING.

BY LATE THIS AFTERNOON...A STRONG UPPER LEVEL SYSTEM WILL BE
MOVING OUT OF THE SOUTHWEST U.S. WITH AN EXTREMELY UNSTABLE
AIRMASS IN PLACE OVER MUCH OF CENTRAL AND EASTERN OKLAHOMA.
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE DRY LINE
IN CENTRAL OKLAHOMA LATE THIS AFTERNOON AND BECOME SEVERE VERY
QUICKLY. FORECAST WIND PROFILES ARE EXTREMELY FAVORABLE FOR LONG
LIVED SUPERCELLS CAPABLE OF PRODUCING TORNADOES. STORMS WILL
INCREASE IN COVERAGE THROUGH THE EVENING AS THEY MOVE INTO
NORTHWEST ARKANSAS WITH THE THREAT OF WIDESPREAD DAMAGING SEVERE
WEATHER CONTINUING LATE INTO THE EVENING.

A CRITICAL FACTOR IN DETERMINING THE AREA OF HIGHEST TORNADO
POTENTIAL WILL BE THE LOCATION OF A SURFACE FRONTAL BOUNDARY...
WHICH WILL MOST LIKELY RESIDE OVER NORTHEAST OKLAHOMA AND FAR
NORTHWEST ARKANSAS BY EARLY THIS EVENING. A THUNDERSTORM COMPLEX
MOVING OVER KANSAS THIS MORNING MAY PUSH THE BOUNDARY FARTHER TO
THE SOUTH AND IF THIS HAPPENS... THE HIGHEST RISK AREA MAY NEED TO
BE SHIFTED SOUTH WITH LATER UPDATES.

IN ADDITION...DANGEROUS FLOODING REMAINS ONGOING OVER PARTS OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS DUE TO HEAVY RAINFALL
MONDAY. ANY ADDITIONAL SIGNIFICANT RAIN WILL ONLY ENHANCE THE
FLOODING ISSUES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED BY LATE THIS
AFTERNOON AND WILL LIKELY BE NEEDED THROUGH LATE THIS EVENING.
EMERGENCY MANAGERS SHOULD PREPARE FOR A HIGH-END SEVERE WEATHER
EVENT...INCLUDING THE POSSIBILITY OF RESCUE AND RECOVERY EFFORTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
THE UPPER LOW WILL CONTINUE TO MOVE EAST AND BRING MORE
THUNDERSTORM POTENTIAL WEDNESDAY...WITH A LIMITED THREAT FOR SEVERE
THUNDERSTORMS ACROSS MAINLY NORTHWEST ARKANSAS. THE NEXT CHANCE OF
STORMS AFTER THAT WILL BE FRIDAY NIGHT INTO SATURDAY...BUT AT THIS
TIME THE SEVERE WEATHER POTENTIAL LOOKS LIMITED. ONGOING RIVER
FLOODING WILL LIKELY CONTINUE THROUGH MUCH OF THE WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:20 PM CDTFlash Flood WarningTSACarroll, Madison6 hr
May 23, 7:47 PM CDTSevere Thunderstorm WarningTSABenton43 min
May 23, 7:59 PM CDTSevere Thunderstorm WarningTSABenton, Washington46 min
May 23, 8:22 PM CDTFlash Flood WarningTSABenton6 hr
May 23, 8:28 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison33 min
May 23, 8:39 PM CDTSevere Thunderstorm WarningTSABenton, Crawford, Madison, Washington51 min
May 23, 9:04 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian41 min
May 23, 9:31 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian59 min
May 23, 9:42 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian33 min
May 23, 9:49 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian56 min
May 23, 10:04 PM CDTFlash Flood WarningTSACrawford, Franklin, Sebastian4 hr
May 23, 10:08 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian47 min
May 23, 10:17 PM CDTSevere Thunderstorm WarningTSAFranklin28 min
May 23, 10:42 PM CDTFlash Flood WarningTSACrawford, Franklin, Sebastian, Washington3 hr
May 24, 12:07 AM CDTAreal Flood WarningTSABenton, Carroll, Madison, Washington12 hr
May 24, 1:33 AM CDTAreal Flood WarningTSACrawford, Franklin, Sebastian10 hr
May 24, 8:14 AM CDTFlash Flood WarningTSACarroll6 hr
May 24, 8:17 AM CDTRiver Flood WarningTSACrawford, Sebastian12 hr
May 24, 11:55 AM CDTAreal Flood WarningTSABenton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more48 hr
May 24, 1:58 PM CDTFlash Flood WarningTSACarroll6 hr
May 23, 7:14 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes46 min
May 23, 7:16 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers6 hr
May 23, 8:32 PM CDTRiver Flood WarningTSAOttawa24 hr
May 23, 8:34 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Sequoyah and 1 more116 min
May 23, 8:41 PM CDTSpecial Weather StatementTSACreek49 min
May 23, 9:03 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Haskell, Mayes, Muskogee and 2 more6 hr
May 23, 9:53 PM CDTHigh Wind WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more4 hr
May 23, 10:48 PM CDTSpecial Weather StatementTSALatimer, LeFlore42 min
May 23, 10:59 PM CDTSevere Thunderstorm WarningTSALeFlore46 min
May 23, 11:00 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee45 min
May 23, 11:29 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee2 hr
May 24, 12:12 AM CDTSpecial Weather StatementTSATulsa33 min
May 24, 1:51 AM CDTRiver Flood WarningTSACherokee, Delaware7 hr
May 24, 1:51 AM CDTRiver Flood WarningTSACherokee13 hr
May 24, 8:22 AM CDTRiver Flood WarningTSALeFlore44 hr
May 24, 6:08 PM CDTTornado WarningTSACreek, Osage, Pawnee67 min
May 24, 6:49 PM CDTTornado WarningTSAOsage, Pawnee41 min
May 24, 6:53 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Osage, Pawnee, Tulsa67 min

Nearby

River Flood Warnings in Arkansas, 2011River Flood Warnings in Oklahoma, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.